# SDR AALA201710059014

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,009 hours, 26,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR DIFFICULT TO ARM. REMOVED DEBRIS FROM AFT R2 GIRT BAR TRACK, DOOR ARMS NORMALLY THIS PER AMM .
